Vitamin D deficiency and internal tremors

by magie
(paris)

I'm a jewelry designer my work requires me to use my hands a lot, I had show last week and I've been exhausting myself with work, after 5 days of working day and night I noticed widespread pain in my right shoulder and mid-back,I also noticed internal tremors (vibrating,shaking inside,not noticeable) just mild tremors,spreading to my legs.


this is the first time experiencing this feelings,I also was vitamin d deficiency,but now my level above 70ng. My doc told me it could be stress or just muscle tension,stress from over working the muscles,and he gave me muscles relaxant, which I did not use.

Is this related to vit d deficiency?
I'm really worried I've been feeling this way for the last 5 days, I really need your advice.

Comments for Vitamin D deficiency and internal tremors

Click here to add your own comments

Vitamin Deficiency and Magnesium
by: Kerri Knox, RN- The Immune Queen!

Hi Magie,

Well, first of all you should DEFINITELY get your vitamin d level taken care of. Please read my page on Vitamin D Deficiency Treatment to get the right dosage to start taking.

But I don't think that is your problem. First of all, it may be a reaction to stress and sleep deprivation. If you are working day and night, then I'm assuming that you are probably not getting much sleep and sleep deprivation can cause your body to have all kinds of problems- including pain, foggy thinking and tremors.

I've personally watched a young, fit man try to throw himself off of a cliff because he was running away from hallucinations that occurred because he was so sleep deprived! So, you NEED to get back on a good sleep schedule first of all.

Next, when you have stress, you GREATLY increase your need for magnesium and B vitamins. And some of your symptoms, particularly the pain, could be due to magnesium deficiency (and B vitamins allow you to absorb magnesium).

So, take a look at my Magnesium Dosage page and start taking some magnesium and a good b complex vitamin as well- while you start getting a good night's sleep.

I'm betting that you'll feel a lot better within a week if you take care of those problems.



Kerri Knox RN Immune Health Queen

Kerri Knox, RN- The Immune System Queen
Functional Medicine Practitioner
Immune System

 


PS: If you found this website helpful, please consider using the
Easy Immune Health Product Store the next time you purchase your supplements online. Thank you for visiting my site!

magnesium Vs calcium
by: magie

Is it necessary to take magnesium with calcium?
Does taking magnesium without calcium effect calcium absorption in my body?

I start to take 250-375 mg of magnesium, I noticed a flow of energy I felt like a million bucks, I also noticed a couple of side effects: insomnia and a mild headache!!

Usually those are problems of LOW magnesium...
by: Kerri Knox, RN- The Immune Queen!

Hi Magie,

Usually those are actually ISigns of Magnesium Deficiency and not problems when you TAKE magnesium.

Usually it's not necessary to take calcium with magnesium, but you could certainly try it and see if that relieves your Magnesium Side Effects.

It's also possible that you have Adrenal Gland Fatigue and by taking magnesium, you are finally giving your adrenals what they need to produce cortisol for the first time in a while.

In any case, you could simply make sure that you take the magnesium in the morning and afternoon and avoid taking it in the evening or at night.

Hope this helps.


Kerri Knox RN Immune Health Queen

Kerri Knox, RN- The Immune System Queen
Functional Medicine Practitioner
Immune System

 


PS: If you found this website helpful, please consider using the
Easy Immune Health Product Store the next time you purchase your supplements online. Your support allows me to keep this site running and educating as many people as possible. Thank you!

Vitamin D
by: Mandy

Hi i have internal tremors too and it honestly frustrating. I do have a history of severe vit d defiency but now my lab results is around 70. Doctors seem to brush off everything and it's taking a toll on me. I noticed my memory is foggy and I can't think straight like I used to. I take 10 mg everyday and it's not making a difference. Thanks

Click here to add your own comments

Return to Vitamin D Deficiency Symptoms.

 

Search this Site
Custom Search

 


Vitamin D Fact Sheet
Free Vitamin D Fact Sheet by Getting
My Newsletter